# SDR DXTA200501092

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,452 hours, 2,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11606K0130
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD VOLUME LOW A CAS MESSAGE IN FLIGHT.  LOST A SYSTEM FLUID.  LANDED WITH EMERGENCY BRAKES.  STEERING GEAR EXTENDED BEFORE PROBLEM, SO WAS NOT BLOW DOWN.  JACKED AIRCRAFT, APPLIED PRESSURE, FOUND NOSE GEAR ACTUATOR EXTEND HOSE RUPTURED.  REF SQ 9 THIS WORK ORDER FOR BRAKE BLEED.  REPLACED FLEX LINE ASSY LEAK CHECK GOOD IAW 750 MM 32-30-03.  BLED HYD SYSTEM IAW 750 MM 12-10-15, NO OTHER LEAKS NOTED.  CLEANED BELLY OF AIRCRAFT TO REMOVED OLD SKYDROL.  OK TO INSTALL ACCESS PANEL.
